# SDR FDEA201609223335

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N32412
- Condition: Chafed
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN BS 1600 TO 1620, STRINGER 14R. BETWEEN UPPER SKIN PANEL AND LOWER SKIN PANEL.  SUSPECT SHIM PRESENT AND MIGRATED.  REPAIRED IAW EA F-5330-T0328680.  MAJOR REPAIR.
